# SDR HNAA2025042100212

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 46,093 hours, 43,113 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT BURNING ODOR AFTER POSSIBLE LIGHTNING STRIKE   PERFORMED LIGHTNING STRIKE INSPECTION IAW AMM 05-30-01. NO ENTRY OR EXIT POINT FOUND. RAN BOTH PACKS OFF APU. NO DEFECTS NOTED OR SMELL NOTED AT THIS TIME.  A/C OK FOR SERVICE AT THIS TIME.
